# SDR VTZA200500212

- Difficulty date: October 14, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N662BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7526
- Aircraft time: 10,389 hours, 9,028 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 519
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DUAL STAB TRIM AND MACH TRIM FAILURE.  REPLACED HORIZONTAL STABILIZER TRIM CONTROL UNIT.
